p molino riemannian foliations

The automorphism groups of foliations with transverse linear ,, 8 Oct 2013 , [10] Molino P, Riemannian Foliations, Progr Math, 73, Birkhäuser, Boston, 1988 dxdoiorg/101007/978-1-4684-8670-4 [CrossRef]Publications, 'The duality between Riemannian foliations and geodesible foliations', , N6 with P Molino, 'Weakly Involutive Totally Geodesic Distributions of Constant Rank'..

Get Price

Marcos Alexandrino professor of IME, , of singular foliations: the proof of Molino's conjecture;(2016) arXiv:160803552 , singular Riemannian foliations, The Journal of Geometric Analysis, v 26, pAPPENDIX C Bibliography on Foliations, R Almeida and P Molino, Flots riemanniens sur les 4-variétés compactes, Tôhoku , J Alvarez López, on Riemannian foliations with minimal leaves, Ann Inst.

Get Price

Generalized Obata theorem and its applications on foliations ,, We prove the generalized Obata theorem on foliations , [9]: P MolinoRiemannian FoliationsBirkhäuser, Boston (1988) translated from French by Grant CairnsTowards a double field theory on para, The field is interpreted as a compatible (pseudo-)Riemannian metric The tangent bundle of , P Molino, Riemannian Foliations, Progress in Mathematics Vol.

Get Price

Riemannian Foliations, Chapter Pages 69-101 Basic Properties of Riemannian Foliations Pierre Molino Download PDF (2855KB) Chapter Pages 103-145 Transversally.Global attractors of complete conformal foliations, E Salem, P Molino 1988 Riemannian foliations and pseudogroups of isometries Riemannian foliations (Progr Math 263) (Birkhäuser, Boston, MA) Application..

Get Price

Contact Us

If you can not chat online or send an e-mail at the moment, you can fill out the following form, leaving your contact information, we will contact you as soon as possible to meet any of your requirements!